# SDR DXTA2013070205428

- Difficulty date: June 29, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 9,741 hours, 5,943 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 99144683
- Part serial: 0308
- Condition: Malfunctioned
- Location: Brakes
- Part time: 1,518 hours, 896 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING TAXI, DISCOVERED RIGHT BRAKE DRAGGING.  TAKES EXCESS POWER TO START TAXI, ACFT PULLS RIGHT AND WILL COME TO A STOP ON TAXI-WAY.  RIGHT BRAKE PEDAL IS STIFF.   FOUND RT BRAKES HOTTER THAN NORMAL WHILE LT WAS COOLER.  OPS CHECKED BRAKES. BRAKES OPERATED NORMALLY WITH THE EXCEPTION OF A SLIGHT PULL TO THE RT.  BLED BRAKE SYS.  BOTH RT GEAR BRAKES STILL DRAGGING.    DURING TROUBLESHOOT OF SYSTEM, FOUND THAT RT BRAKE SIDE OF METERING VALVE IS NOT RETURNING TO FULL RELEASED POSITION.   WORKD IAW MM 07-10-00, AND 3242-00.  PERFORMED PRESSURE CHECK OF BRAKE ASSEMBLIES, NOTICE NO DRAGGING OF RT BRAKES.  RT BRAKES SPIN FREELY AFTER SETTING BRAKE OR PARKING BRAKE.  CHANGED BRAKE METERING VALVE, IAW MM 32-42-00.  OPS & LEAK CHECKED GOOD.
